# SDR ASAA2017012319706

- Difficulty date: January 23, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A844029
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM OUTER ANGLE CORRODED AT AFT CORNER OF R1 DOOR OPENING.   ACFT GROUNDED.  FOUND TO HAVE 100% MATERIAL LOSS AND OUT OF LIMITS IAW SRM 53-10-15, REPAIRED IAW EA 700-53EA-18397 REV 00.
